# SDR ARWA20041201

- Difficulty date: December 2, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Aircraft time: 88,519 hours, 29,241 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pump
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PRIOR TO TAKEOFF STANDBY RUDDER PUMP INOPERATIVE.  FOUND CURRENT LIMITER FUSE BLOWOUT.  REPLACED IN ACCORDANCE WITH MM 27-24-2.
